MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. CLINITEK STATUS+

SIEMENS HEALTHCARE DIAGNOSTICS INC. CLINITEK STATUS+
Catalog Number 10379675
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer has stated that they were performing proper maintenance and passing quality controls.The customer communicated that they did not have any remaining reagent available.Without the returned reagent, an investigation cannot proceed and therefore the root cause cannot be determined.The dcu reviewed the certificate of analysis for lot in use at the time of the event, and the product met and passed all specifications upon manufacturing release.The cause of this event in unknown.No product problem identified.
 
Event or Problem Description
The customer reported that they received a false negative hcg result on their clinitek status+ instrument compared to serum testing.The patient's pregnancy was confirmed from the repeat testing.There is no reported injury due to this event.

Brand Name
CLINITEK STATUS+
Common Device Name
CLINITEK STATUS+
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LTD.
northern road
chilton industrial estate
sudbury, suffolk CO10 2XQ
UK   CO10 2XQ
Manufacturer Contact
felix akinrinola
333 coney street
walpole, MA 02032
MDR Report Key22949412
Report Number3002637618-2025-00068
Device Sequence Number8453565
Product Code JHI
UDI-Device Identifier00630414574639
UDI-Public(01)00630414574639
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K091216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10379675
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2025
Initial Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale